# SDR DALA2019101705944

- Difficulty date: October 16, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 53,091 hours, 36,344 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON PAN OF FWD CARGO DOOR INTERNAL STRUCTURE. SUMMARY OF NRC 00184 PAN OF FWD CARGO DOOR INTERNAL STRUCTURE WAS REPAIRED PER ETI -17-19-180 REV 6 AND ERA 582177-14 REV ORIGINAL SECTION I PERMANENT REPAIR. (LP1318513)
